# SDR A6WA201140887

- Difficulty date: September 9, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 54,687 hours, 20,528 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA SCREWS HAVE HEADS DRILLED OFF AND STUCK IN NUTPLATES UNDER LT HORIZ STAB TIP.  REMOVED UNSERVICEABLE SPLICE ON LT HORIZ STAB TIP AND INSTALLED SERVICEABLE STAB TIP IAW SRM 51-45-00 SRM 51-42-13 AND SRM 51-12-11.
